MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DENTAL IMPLANT

DENTIUM USA SUPERLINE; DENTAL IMPLANT
Model Number FX5010SWC
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to osseointegration failure approximately 1 month and a half after initial implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.During the surgery pain was reported.The patient has since recovered.

Brand Name
SUPERLINE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key12305168
Report Number3005503242-2021-00103
Device Sequence Number3839731
Product Code DZE
UDI-Device IdentifierD755FX5010SWC0
UDI-PublicD755FX5010SWC0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160965
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFX5010SWC
Device Catalogue NumberFX5010SWC
Device Lot NumberC04NB569S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR